Absent Period

by Araceli G.
(San Antonio, TX)

I used the progesterone cream from day 14 to 28 as instructed. I will say that the first day was a little peculiar, I felt a lot of energy throughout the day, but did sleep well at night.

That was the only day I felt different, after that I haven't had any problems. My energy levels have been pretty stable and did not have any hot flashes either. Anyway, after I stopped using it, the day after, I noticed a good amount of clear discharge (indicating ovulation?). This happened for two days and I'm on my 3rd day, and haven't noticed it again, but I haven't gotten my period either, which I'm suppose to since I stopped the progesterone.

Any thoughts on how long it can take to where I get my period? And if I don't get it, then when should I start taking the progesterone cream again?

Thank you for your help! It's greatly appreciated!

Comments for Absent Period

Click here to add your own comments

Sep 16, 2009
Absent Period
by: Wray

Hi Araceli. I'm pleased the cream seems to be helping. Progesterone can upset the cycle initially, and I believe this could have been the case. Ovulation occurs 14 days before the next period, when you should start the cream in fact, so what you experienced wasn't ovulation, as you say it happened after stopping the cream. It could in fact have been a 'period' albeit a strange one, so if you don't get one in the next few days, please count from the day it first occurred.

It seems you're not using the cream from the correct day. If you have a 28 day cycle you should start the cream on day 15 and use it for 14 days. The cream should only be used from ovulation, which in all women is always 14 days before the next period. You might like to read more about how to use the cream here.

Take care, Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...